# SDR SWIA201128326

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 35,702 hours, 51,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT ROW 3 IS INOPERATIVE.  (FLT 6503)  REPLACED EMERGENCY FLOOR LIGHT ASSEMBLY AT ROW 3.
